Compact embeddings of Brezis-Wainger type



Downloads per month over past year

Cobos, Fernando and Kühn, Thomas and Schonbek, Tomas (2006) Compact embeddings of Brezis-Wainger type. Revista Matemática Iberoamericana, 22 (1). pp. 305-322. ISSN 0213-2230

[thumbnail of 13.pdf]

Official URL:


Let Ω be a bounded domain in Rn and denote by idΩ the restriction operator from the Besov space B1+n/p pq (Rn) into the generalized Lipschitz space Lip(1,−α)(Ω). We study the sequence of entropy numbers of this operator and prove that, up to logarithmic factors, it behaves asymptotically like ek(idΩ) ∼ k−1/p if α > max (1 + 2/p −1/q, 1/p). Our estimates improve previous results by Edmunds and Haroske.

Item Type:Article
Uncontrolled Keywords:Entropy Numbers; Banach-Spaces; Operators; Compact embeddings; Besov spaces; Lipschitz spaces; Mathematics
Subjects:Sciences > Mathematics > Mathematical analysis
ID Code:15042
Deposited On:27 Apr 2012 09:14
Last Modified:20 Jun 2018 11:35

Origin of downloads

Repository Staff Only: item control page